RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 1, Issue 5  


Expository Surveys
Real plane algebraic curves: constructions with controlled topology
O. Ya. Viro
1

Research Papers
Collapsing manifolds of nonpositive curvature. I
S. V. Buyalo
74
Sturm's theorem for hyperelliptic integrals
A. B. Givental'
95
Deviation of a Gaussian vector from a subspace of $l^N_\infty$, and random subspaces of $l^N_\infty$
E. D. Gluskin
103
Attaching corners to Teichmüller space
N. V. Ivanov
115
Iterative procedures for solving ill-posed boundary value problems that preserve the differential equations
V. A. Kozlov, V. G. Maz'ya
144
Finiteness of the Shafarevich-Tate group and the group of rational points for some modular abelian varieties
V. A. Kolyvagin, D. Yu. Logachev
171
Nontangential boundary values of operator $R$-functions in a half-plane
S. N. Naboko
197
Elementary ideals of links and manifolds: symmetry and asymmetry
V. G. Turaev
223

Book Reviews
G. isir. Factorization of linear operators and geometry of Banach spaces (Conf. Board in the Math. Siences. Reg. Conf. Ser. in Math. N 60). Providence: Amer. Math. Soc., 1986. 164 p.
S. V. Kislyakov
233
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019